Article citationsMore>>

P. T. Boggs and J. W. Tolle, “Sequential Quadratic ProGramming for Large-Scale Nonlinear Optimization,” Journal of Computational and Applied Mathematics, Vol. 124, No. 1-2, 2000, pp. 123-137. doi:10.1016/S0377-0427(00)00429-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.